# SDR UIEA2019020403096

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,556 hours, 10,684 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: P83000009
- Condition: Broken
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING PANEL LEFT MAIN TANK SET BUTTON BROKEN.( R/R LOAD SELECT SWITCH IAW AMM 28-21-11,OPS CHECK NORMAL. )
